Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI?

A young woman presented with status seizures and apparent overdose of bupropion.  There was a question of cocaine use too (with later suspicion of possible ingestion or body stuffing). She had status seizures for which she was intubated and medically treated (successfully) with propofol and benzos. An ECG was recorded: Sinus tach, with a slightly

Syncope in a 20-something woman

A 20-something was outside exerting herself.  She states that  it was hot outside and that she was probably dehydrated. At one point, she felt lightheaded and then can’t remember anything until waking up in the ambulance.  Her friends saw her lose consciousness and fall on the ground.  She regained consciousness spontaneously before responders arrived. Fire department

Podcast #104 – Does How You Dress Matter?

Does it actually matter how you dress when you go to work?  The BMJ recently published an open access article covering this exact issue.  Although in many ways limited, this study offered some key insights regarding how our dress attire in different settings could potentially impact patient perceptions. The study, conducted at 10 academic hospitals

LITFL Review 340

LITFL • Life in the Fast Lane Medical Blog LITFL • Life in the Fast Lane Medical Blog – Emergency medicine and critical care medical education blog Welcome to the 340th LITFL Review! Your regular and reliable source for the highest highlights, sneakiest sneak peeks and loudest shout-outs from the webbed world of emergency medicine